• Previous Article
    Property of solutions for elliptic equation involving the higher-order fractional Laplacian in $ \mathbb{R}^n_+ $
  • CPAA Home
  • This Issue
  • Next Article
    The Hardy–Moser–Trudinger inequality via the transplantation of Green functions
July  2020, 19(7): 3575-3596. doi: 10.3934/cpaa.2020156

General condition for exponential stability of thermoelastic Bresse systems with Cattaneo's law

1. 

Departamento de Matemática, Universidade Estadual do Centro-Oeste, Guarapuava, PR, CEP 85040-167, Brazil

2. 

Departamento de Matemática, Universidade Federal de Juiz de Fora, Juiz de Fora, MG, CEP 36036-900, Brazil

*Corresponding author

Received  May 2019 Revised  January 2020 Published  April 2020

Fund Project: The first author was supported by CAPES at the Instituto de Matemática of the Universidade Federal do Rio de Janeiro when this work was submitted

In this paper, we give a new and more general sufficient condition for exponential stability of thermoelastic Bresse systems with heat flux given by Cattaneo's law acting in shear and longitudinal motion equations. This condition, which we also prove to be necessary in some special cases, is given by a relation between the constants of the system and generalizes the well-known equal wave speed condition.

Citation: Pedro Roberto de Lima, Hugo D. Fernández Sare. General condition for exponential stability of thermoelastic Bresse systems with Cattaneo's law. Communications on Pure & Applied Analysis, 2020, 19 (7) : 3575-3596. doi: 10.3934/cpaa.2020156
References:
[1]

M. Afilal, A. Guesmia and A. Soufyane, New stability results for a linear thermoelastic Bresse system with second sound, Appl. Math. Optim., (2019), 40 pp. doi: 10.1007/s00245-019-09560-7.  Google Scholar

[2]

P. R. de Lima and H. D. Fernández Sare, Stability of thermoelastic Bresse systems, Z. Angew. Math. Phys., 70 (2019), 30 pp. doi: 10.1007/s00033-018-1057-z.  Google Scholar

[3]

F. Dell'Oro, Asymptotic stability of thermoelastic systems of Bresse type, J. Differ. Equ., 258 (2015), 3902-3927.  doi: 10.1016/j.jde.2015.01.025.  Google Scholar

[4]

K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer-Verlag, New York, 2000. doi: 10.1007/b97696.  Google Scholar

[5]

G. Garbugio, Modelagem e Estabilidade Uniforme de Vigas Curvas Termoelásticas, (Portuguese) [Modeling and Uniform Stability of Thermoelastic Curved Beams], Ph.D thesis, Laboratório Nacional de Computação Científica, Petrópolis, Brazil, 2015. Google Scholar

[6]

A. Guesmia, The effect of the heat conduction of types I and III on the decay rate of the Bresse system via the longitudinal displacement, Arab. J. Math., 8 (2019), 15-41.  doi: 10.1007/s40065-018-0210-z.  Google Scholar

[7]

S. Kesavan, Functional Analysis, Hindustan Book Agency, New Delhi, 2009. doi: 10.1007/978-93-86279-42-2.  Google Scholar

[8]

J. E. Lagnese, G. Leugering and E. J. P. G. Schmidt, Modeling, Analysis and Control of Dynamic Elastic Multi-Link Structures, Birkhäuser, Boston, 1994. doi: 10.1007/978-1-4612-0273-8.  Google Scholar

[9]

J. E. LagneseG. Leugering and E. J. P. G. Schmidt, Modelling of dynamic networks of thin thermoelastic beams, Math. Meth. Appl. Sci., 16 (1993), 327-358.  doi: 10.1002/mma.1670160503.  Google Scholar

[10]

Z. Liu and B. Rao, Energy decay rate of the thermoelastic Bresse system, Z. Angew. Math. Phys., 60 (2009), 54-69.  doi: 10.1007/s00033-008-6122-6.  Google Scholar

[11]

Z. Liu and S. Zheng, Semigroups Associated with Dissipative Systems, Chapman & Hall, London, 1999.  Google Scholar

[12]

M. L. SantosD. S. Almeida Júnior and J. E. Muñoz Rivera, The stability number of the Timoshenko system with second sound, J. Differ. Equ., 253 (2012), 2715-2733.  doi: 10.1016/j.jde.2012.07.012.  Google Scholar

show all references

References:
[1]

M. Afilal, A. Guesmia and A. Soufyane, New stability results for a linear thermoelastic Bresse system with second sound, Appl. Math. Optim., (2019), 40 pp. doi: 10.1007/s00245-019-09560-7.  Google Scholar

[2]

P. R. de Lima and H. D. Fernández Sare, Stability of thermoelastic Bresse systems, Z. Angew. Math. Phys., 70 (2019), 30 pp. doi: 10.1007/s00033-018-1057-z.  Google Scholar

[3]

F. Dell'Oro, Asymptotic stability of thermoelastic systems of Bresse type, J. Differ. Equ., 258 (2015), 3902-3927.  doi: 10.1016/j.jde.2015.01.025.  Google Scholar

[4]

K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, Springer-Verlag, New York, 2000. doi: 10.1007/b97696.  Google Scholar

[5]

G. Garbugio, Modelagem e Estabilidade Uniforme de Vigas Curvas Termoelásticas, (Portuguese) [Modeling and Uniform Stability of Thermoelastic Curved Beams], Ph.D thesis, Laboratório Nacional de Computação Científica, Petrópolis, Brazil, 2015. Google Scholar

[6]

A. Guesmia, The effect of the heat conduction of types I and III on the decay rate of the Bresse system via the longitudinal displacement, Arab. J. Math., 8 (2019), 15-41.  doi: 10.1007/s40065-018-0210-z.  Google Scholar

[7]

S. Kesavan, Functional Analysis, Hindustan Book Agency, New Delhi, 2009. doi: 10.1007/978-93-86279-42-2.  Google Scholar

[8]

J. E. Lagnese, G. Leugering and E. J. P. G. Schmidt, Modeling, Analysis and Control of Dynamic Elastic Multi-Link Structures, Birkhäuser, Boston, 1994. doi: 10.1007/978-1-4612-0273-8.  Google Scholar

[9]

J. E. LagneseG. Leugering and E. J. P. G. Schmidt, Modelling of dynamic networks of thin thermoelastic beams, Math. Meth. Appl. Sci., 16 (1993), 327-358.  doi: 10.1002/mma.1670160503.  Google Scholar

[10]

Z. Liu and B. Rao, Energy decay rate of the thermoelastic Bresse system, Z. Angew. Math. Phys., 60 (2009), 54-69.  doi: 10.1007/s00033-008-6122-6.  Google Scholar

[11]

Z. Liu and S. Zheng, Semigroups Associated with Dissipative Systems, Chapman & Hall, London, 1999.  Google Scholar

[12]

M. L. SantosD. S. Almeida Júnior and J. E. Muñoz Rivera, The stability number of the Timoshenko system with second sound, J. Differ. Equ., 253 (2012), 2715-2733.  doi: 10.1016/j.jde.2012.07.012.  Google Scholar

[1]

Tohru Nakamura, Shuichi Kawashima. Viscous shock profile and singular limit for hyperbolic systems with Cattaneo's law. Kinetic & Related Models, 2018, 11 (4) : 795-819. doi: 10.3934/krm.2018032

[2]

Alain Miranville. Asymptotic behavior of the conserved Caginalp phase-field system based on the Maxwell-Cattaneo law. Communications on Pure & Applied Analysis, 2014, 13 (5) : 1971-1987. doi: 10.3934/cpaa.2014.13.1971

[3]

Ahmad Makki, Alain Miranville, Georges Sadaka. On the nonconserved Caginalp phase-field system based on the Maxwell-Cattaneo law with two temperatures and logarithmic potentials. Discrete & Continuous Dynamical Systems - B, 2019, 24 (3) : 1341-1365. doi: 10.3934/dcdsb.2019019

[4]

Yuming Qin, Xinguang Yang, Zhiyong Ma. Global existence of solutions for the thermoelastic Bresse system. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1395-1406. doi: 10.3934/cpaa.2014.13.1395

[5]

Hichem Kasri, Amar Heminna. Exponential stability of a coupled system with Wentzell conditions. Evolution Equations & Control Theory, 2016, 5 (2) : 235-250. doi: 10.3934/eect.2016003

[6]

István Györi, Ferenc Hartung. Exponential stability of a state-dependent delay system. Discrete & Continuous Dynamical Systems - A, 2007, 18 (4) : 773-791. doi: 10.3934/dcds.2007.18.773

[7]

Jacques Féjoz. On "Arnold's theorem" on the stability of the solar system. Discrete & Continuous Dynamical Systems - A, 2013, 33 (8) : 3555-3565. doi: 10.3934/dcds.2013.33.3555

[8]

Ammar Khemmoudj, Taklit Hamadouche. General decay of solutions of a Bresse system with viscoelastic boundary conditions. Discrete & Continuous Dynamical Systems - A, 2017, 37 (9) : 4857-4876. doi: 10.3934/dcds.2017209

[9]

Abdelaziz Soufyane, Belkacem Said-Houari. The effect of the wave speeds and the frictional damping terms on the decay rate of the Bresse system. Evolution Equations & Control Theory, 2014, 3 (4) : 713-738. doi: 10.3934/eect.2014.3.713

[10]

Salim A. Messaoudi, Jamilu Hashim Hassan. New general decay results in a finite-memory bresse system. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1637-1662. doi: 10.3934/cpaa.2019078

[11]

Qiong Zhang. Exponential stability of a joint-leg-beam system with memory damping. Mathematical Control & Related Fields, 2015, 5 (2) : 321-333. doi: 10.3934/mcrf.2015.5.321

[12]

Stefan Meyer, Mathias Wilke. Global well-posedness and exponential stability for Kuznetsov's equation in $L_p$-spaces. Evolution Equations & Control Theory, 2013, 2 (2) : 365-378. doi: 10.3934/eect.2013.2.365

[13]

Lei Wang, Zhong-Jie Han, Gen-Qi Xu. Exponential-stability and super-stability of a thermoelastic system of type II with boundary damping. Discrete & Continuous Dynamical Systems - B, 2015, 20 (8) : 2733-2750. doi: 10.3934/dcdsb.2015.20.2733

[14]

Abbes Benaissa, Abderrahmane Kasmi. Well-posedeness and energy decay of solutions to a bresse system with a boundary dissipation of fractional derivative type. Discrete & Continuous Dynamical Systems - B, 2018, 23 (10) : 4361-4395. doi: 10.3934/dcdsb.2018168

[15]

Yi Zhang, Yuyun Zhao, Tao Xu, Xin Liu. $p$th Moment absolute exponential stability of stochastic control system with Markovian switching. Journal of Industrial & Management Optimization, 2016, 12 (2) : 471-486. doi: 10.3934/jimo.2016.12.471

[16]

Juhi Jang, Ian Tice. Passive scalars, moving boundaries, and Newton's law of cooling. Discrete & Continuous Dynamical Systems - A, 2016, 36 (3) : 1383-1413. doi: 10.3934/dcds.2016.36.1383

[17]

Dmitry Jakobson and Iosif Polterovich. Lower bounds for the spectral function and for the remainder in local Weyl's law on manifolds. Electronic Research Announcements, 2005, 11: 71-77.

[18]

Anatoli Babin, Alexander Figotin. Newton's law for a trajectory of concentration of solutions to nonlinear Schrodinger equation. Communications on Pure & Applied Analysis, 2014, 13 (5) : 1685-1718. doi: 10.3934/cpaa.2014.13.1685

[19]

Arno Berger. Multi-dimensional dynamical systems and Benford's Law. Discrete & Continuous Dynamical Systems - A, 2005, 13 (1) : 219-237. doi: 10.3934/dcds.2005.13.219

[20]

Darko Mitrovic. Existence and stability of a multidimensional scalar conservation law with discontinuous flux. Networks & Heterogeneous Media, 2010, 5 (1) : 163-188. doi: 10.3934/nhm.2010.5.163

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (53)
  • HTML views (107)
  • Cited by (0)

[Back to Top]